My 3 yr old son is on 35 mg of lamotrigine 2x day and .125mg .clonazepam 2x day . He has horribly violent very long (30mins +) tantrums. He had these when first diagnosed with epilepsy and put on keppra they took him off keppra and switched to lamotrigine thinking it was his meds. Tantrums disappeared for the first couple months then slowly started to start again(very random) over the last 2 months they have gotten worse several times a day every day. He is very violent to other people mostly his little brother, and also to himself. He also seems to have issues with sleeping he wont go to sleep til early morning(1am sometimes later) then is up several times a night. Anyone hear of any of these problems being an issue with anyone else. Could it be his meds or something we need to look deeper into(mental issues?) Im basically at a loss at this point. Btw tbere is no controlling this tantrums we have tried everything thought of or have been given as an option they seem he cant control them either. Thanks
I think a good start for you is to make an appointment with a developmental ped. I know that things like Autism can come with Epilepsy. The tantrums sound like possible Autism tantrums. I know that many times these two come together. I am not a doctor, so I can only give you basic information. Please come back and update us.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.